Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Medication for regularising periods - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 604 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi.
User :   i was taking triqular tablets. now i wan baby. but in scanning it is showing as PCOD. does it effected from tablet
Doctor :   triqular is only to regularize the periods
User :   not for postponing pragnency?
Doctor :   it is a oral contraceptive pill
User :   ok
Doctor :   also to make periods regular
Doctor :   as in ur case which is due to hormones
User :   does it effects
Doctor :   r u able to follow
Doctor :   no it will help u conceive
User :   ya
Doctor :   u will start have regular periods
Doctor :   so ur chances of pregnancy will increase with regular periods
Doctor :   any doubts?
User :   ok
User :   even i continue those tablets can i be pragnent or what
Doctor :   yes u can be pregnant
Doctor :   and take the tablets as indicated by ur gynecologist
User :   even i continue those pills
Doctor :   yes
User :   thank u
Doctor :   ur welcome
Doctor :   good luck for u guys
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Doctor :   have a nice day
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor